# SDR AALA201504149002

- Difficulty date: April 11, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 38,405 hours, 25,524 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLT 2052 EN-ROUTE, CREW RECEIVED ECAM MESSAGE, HYD GRN RSVR LO LVL, IN FLT.  THE CREW SELECTED OFF THE NR 1 ENG HYD PUMP.  THE FLIGHT LANDED SAFELY, BUT REQUIRED TO BE TOWED TO THE GATE.  REPLACED THE NR 1 ENGINE HYD PUMP PRESSURE SWITCH SUPPLY TUBE.
